Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Prime ideals in Noetherian ${\text{PI}}$-rings


Author: Lance W. Small
Journal: Bull. Amer. Math. Soc. 79 (1973), 421-422
MSC (1970): Primary 16A38, 16A46, 16A66
DOI: https://doi.org/10.1090/S0002-9904-1973-13196-9
MathSciNet review: 0313307
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Amitsur, Prime rings having polynomial identities with arbitrary coefficients, Proc. London Math. Soc. (3) 17 (1967), 470-486. MR 36 #209. MR 217118
  • 2. M. Artin, On Azumaya algebras and finite-dimensional representations of rings, J. Algebra 11 (1969), 532-563. MR 39 #4217. MR 242890
  • 3. A. Jategaonkar, A counter-example in ring theory and homological algebra, J. Algebra 12 (1969), 418-440. MR 39 # 1485. MR 240131
  • 4. C. Procesi, On a theorem of M. Artin, J. Algebra 22 (1972), 309-315. MR 302681
  • 5. L. Small, Localization in PI-rings, J. Algebra 18 (1971), 269-270. MR 43 #6265. MR 280545

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A38, 16A46, 16A66

Retrieve articles in all journals with MSC (1970): 16A38, 16A46, 16A66


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13196-9

American Mathematical Society